# SDR CALA2024032600858

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 48,558 hours, 17,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - L1 DOOR AND BOTH FWD OVERWING EXIT DOOR FLOOR MOUNTED EXIT SIGNS HAVE ONE OR MORE BULBS INOP FULLY RELAMPED ALL 3 EXIT SIGNS REF AMM 33-51-01-960-801. OPC NORMAL. PARTS USED:  OL3071BPEGPL,QTY :15
